MathSciNet Relay Station
MathSciNet bibliographic data
MR2493837 35Q55 (35B10 35C05 35Q51)
Ling-Xiao, Li; Ming-Liang, Wang The $(G'/G)$-expansion method and travelling wave solutions for a higher-order nonlinear Schrödinger equation. Appl. Math. Comput. 208 (2009), no. 2, 440–445.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement